Open Access Repository

Items where Author is "Albers, CA"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Albers, CA, Stankovich, J, Thomson, RJ, Bahlo, M and Kappen, HJ 2008 , 'Multipoint approximations of identity-by-descent probabilities for accurate linkage analysis of distantly related individuals' , American Journal of Human Genetics, vol. 82, no. 3 , pp. 607-622 , doi: 10.1016/j.ajhg.2007.12.016..

This list was generated on Wed Sep 26 01:59:08 2018 AEST.
TOP